# SDR 06FDEA3087

- Difficulty date: August 25, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CRACK 1" LONG AT STA 480 ON L/E SKIN.  REPAIRED IAW SRM 57-10-00 FIG 68 VOL 1.
